논문KCI 등재
Solvability for a System of Multi-Point Boundary Value Problems on an Infinite Interval
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
The existence of at least one solution to a system of multi-point boundary value problems on an infinite interval is investigated by using the Alternative of Leray-Schauder.
Abstract
The existence of at least one solution to a system of multi-point boundary value problems on an infinite interval is investigated by using the Alternative of Leray-Schauder.
참고문헌 (24)
- R. P. Agarwal, "Infinite interval problems for differential, difference and integral equations" (2001), Kluwer Academic Publishers
- F. V. Atkinson, "Ground states of u = f(u) and the Emden-Fowler equation", Arch. Rational Mech. Anal, 93(2), pp.103~127 (1986)
- A. V. Bicadze, "Some elementary generalizations of linear elliptic boundary value problems", Dokl. Akad. Nauk SSSR, 185, pp.739~740 (1969)
- K. Deimling, "Ordinary differential equations in Banach spaces", Lecture Notes in Mathe-matics, 596 (1977), Springer-Verlag
- S. Djebali, "System of singular second-order differential equations with integral condition on the positive half-line, Electron", J. Qual. Theory Differ. Equ, (50), pp.1~42 (2013)
- L. Erbe, "On radial solutions of some semilinear elliptic equations", Differential Integral Equations, 1(1), pp.71~78 (1988)
- A. Granas, "Fixed point theory, Springer Monographs in Mathematics" (2003), Springer-Verlag
- D. Guo, "Nonlinear integral equations in abstract spaces, volume 373 of Mathematics and its Applications" (1996), Kluwer Academic Publishers Group
- C. Gupta, "Solvability of a three-point nonlinear boundary value problem for a second order ordinary differential equation", J. Math. Anal. Appl, 168(2), pp.540~551 (1992)
- V. A. Ilin, "A nonlocal boundary value problem of the second kind for the Sturm-Liouville operator", Differental Equations, 23, pp.979~987 (1987)
- W. Jiang, "Solvability for p-laplacian boundary value problem at resonance on the half-line", Boundary Value Problems, (207), pp.1~10 (2013)
- C.-G. Kim, "Existence and iteration of positive solutions for multi-point boundary value problems on a half-line", Comput. Math. Appl, 61(7), pp.1898~1905 (2011)
- C.-G. Kim, "Solvability of multi-point boundary value problems on the half-line", J. Nonlinear Sci. Appl, 5(1), pp.27~33 (2012)
- N. Kosmatov, "Multi-point boundary value problems on an unbounded domain at reso-nance", Nonlinear Anal, 68(8), pp.2158~2171 (2008)
- N. Kosmatov, "Second order boundary value problems on an unbounded domain", Nonlinear Anal, 68(4), pp.875~882 (2008)
- H. Lian, "Solvability for second-order three-point boundary value problems on a half-line", Appl. Math. Lett, 19(10), pp.1000~1006 (2006)
- S. Liang, "Positive solutions for singular third-order boundary value problem with dependence on the first order derivative on the half-line", Acta Appl. Math, 111(1), pp.27~43 (2010)
- J. Mawhin, "Topological degree methods in nonlinear boundary value problems, volume 40of CBMS Regional Conference Series in Mathematics", CBMS Regional Conference Series in Mathematics, 40 (1979), American Mathematical Society
- S. McArthur, "A note on the second order boundary value problem on a half-line", Electron. J. Qual. Theory Differ. Equ, (21), pp.1~8 (2009)
- D. O'Regan, "Solutions in weighted spaces of singular bound-ary value problems on the half-line", J. Comput. Appl. Math, 205(2), pp.751~763 (2007)
- J. Xu, "Positive solutions for singular Sturm-Liouville boundary value prob-lems on the half line", Electron. J. Differential Equations, (171), pp.1~8 (2010)
- B. Yan, "Positive solutions for second order singular boundary value problems with derivative dependence on infinite intervals", Acta Appl. Math, 103(1), pp.19~57 (2008)
- A. Yang, "Solvability for second-order nonlocal boundary value problems with a p-Laplacian at resonance on a half-line", Electron. J. Qual. Theory Differ. Equ, (19), pp.1~15 (2009)
- X. Zhang, "Positive solutions of singular multipoint boundary value problems for systems of nonlinear second-order differential equations on infinite intervals in Banach spaces", Bound. Value Probl, pp.1~22 (2009)
관련 논문AI추천
Existence, multiplicity and uniqueness results for a second order m-point boundary value problemSanyang Liu, Yuqiang Feng대한수학회 · 대한수학회보2004 · 제41권 제3호EXISTENCE OF POSITIVE SOLUTIONS TO NONLOCAL BOUNDARY VALUE PROBLEMS WITH BOUNDARY PARAMETER박예나, 이은경영남수학회 · East Asian Mathematical Journal2016 · 제32권 제5호Positive Solutions for the Second Order Differential System with Strongly Coupled Integral Boundary Condition이은경, 조유영, Jinhee Jin영남수학회 · East Asian Mathematical Journal2024 · 제40권 제1호EXISTENCE OF THREE POSITIVE SOLUTIONS OF A CLASS OF BVPS FOR SINGULAR SECOND ORDER DIFFERENTIAL SYSTEMS ON THE WHOLE LINEPinghua Yang, Yuji Liu대한수학회 · 대한수학회지2017 · 제54권 제2호Existence of Positive Solutions for the Second Order Differential Systems with Strongly Coupled Integral Boundary Conditions이은경영남수학회 · East Asian Mathematical Journal2018 · 제34권 제5호EXISTENCE OF POSITIVE SOLUTION FOR THE SECOND ORDER DIFFERENTIAL SYSTEMS WITH INTEGRAL BOUNDARY CONDITIONS.이은경, 조유영, 진진희영남수학회 · East Asian Mathematical Journal2023 · 제39권 제1호
이 간행물의 다른 논문 (10건)
Strong Convergence by Pseudocontractive Mappings for the Noor Iteration Scheme강미광pp. 301-310Optimal Control for the Forest Kinematic Model유상욱pp. 311-319Non-Existence for Screen Quasi-Conformal Irrotational Half Lightlike Submanifolds of a Semi-Riemannian Space form Admitting a Semi-Symmetric Non-Metric Connection진대호pp. 337-344Optimality Conditions and Duality in Fractional Robust Optimization Problems김문희, 김귀수pp. 345-349Boundary Behavior of Holomorphic Discs in Convex Finite Type Domains이강혁pp. 351-356
